The Landau problem for univalent bounded nonvanishing functions

Authors

  • Yong Xu
  • Dongli Chen
  • Dongli Chen

DOI:

https://doi.org/10.5556/j.tkjm.35.2004.210

Abstract

This paper is to inverstigate the problem of finding $\sup|a_0+a_1+\cdots +a_n|$ for univalent holomorphic nonvanishing functions $ f(z)=a_0+a_1z+\cdots $ in the unit disk $ |z|<1 $.

Author Biographies

Yong Xu

College of Science, Xi’an University of Architecture Technology, Xi’an 710055, P. R. China.

Dongli Chen

Department of Applied Mathematics, Northwestern Polytechnical University, Xi’an 710072, P. R. China.

Dongli Chen

College of Science, Xi’an University of Architecture Technology, Xi’an 710055, P. R. China.

Downloads

Published

2004-06-30

How to Cite

Xu, Y., Chen, D., & Chen, D. (2004). The Landau problem for univalent bounded nonvanishing functions. Tamkang Journal of Mathematics, 35(2), 101–104. https://doi.org/10.5556/j.tkjm.35.2004.210

Issue

Section

Papers